CSpace
Generalized coefficient strengthening cuts for mixed integer programming
Chen, Wei-Kun; Chen, Liang; Yang, Mu-Ming; Dai, Yu-Hong
2018
Source PublicationJOURNAL OF GLOBAL OPTIMIZATION
Volume70Issue:1Pages:289
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34074
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen, Wei-Kun,Chen, Liang,Yang, Mu-Ming,et al. Generalized coefficient strengthening cuts for mixed integer programming[J]. JOURNAL OF GLOBAL OPTIMIZATION,2018,70(1):289.
APA Chen, Wei-Kun,Chen, Liang,Yang, Mu-Ming,&Dai, Yu-Hong.(2018).Generalized coefficient strengthening cuts for mixed integer programming.JOURNAL OF GLOBAL OPTIMIZATION,70(1),289.
MLA Chen, Wei-Kun,et al."Generalized coefficient strengthening cuts for mixed integer programming".JOURNAL OF GLOBAL OPTIMIZATION 70.1(2018):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Wei-Kun]'s Articles
[Chen, Liang]'s Articles
[Yang, Mu-Ming]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Wei-Kun]'s Articles
[Chen, Liang]'s Articles
[Yang, Mu-Ming]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Wei-Kun]'s Articles
[Chen, Liang]'s Articles
[Yang, Mu-Ming]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.